Sh:516

Bib entry
@article{Sh:516,
 author = {Komj{\'a}th, P{\'e}ter and Shelah, Saharon},
 title = {{Coloring finite subsets of uncountable sets}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {124},
 number = {11},
 year = {1996},
 pages = {3501--3505},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-96-03450-8},
 mrclass = {03E05 (03E35)},
 mrnumber = {1342032},
 mrreviewer = {Marion Scheepers},
 doi = {10.1090/S0002-9939-96-03450-8},
 note = {\href{https://arxiv.org/abs/math/9505216}{arXiv: math/9505216}},
 arxiv_number = {math/9505216}
}